MathSciNet Relay Station
MathSciNet bibliographic data
MR1264809 (95j:28005) 28A80 (28A78)
Falconer, K. J. Sub-self-similar sets. Trans. Amer. Math. Soc. 347 (1995), no. 8, 3121–3129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement